# SDR ECP2008F00000

- Difficulty date: June 5, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N146FS
- Make and model: Moravn Z242L
- Aircraft serial: 734
- System (JASC): 2720 · Rudder Control System
- Part: Block
- Part number: Z4242100024
- Condition: Cracked
- Location: Rudder Control
- Part time: 1,976 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND PILOT`S OUTBOARD BUSH BLOCK ON RUDDER CONTROL CRACKED.
